MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD GASPAK¿ CO2 INDICATORS; DEVICE, GAS GENERATING

BECTON, DICKINSON & CO. (SPARKS) BD GASPAK¿ CO2 INDICATORS; DEVICE, GAS GENERATING
Model Number 271055
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: this memo serves to summarize findings on recent complaint on product 271055, lot number b01d260m where it was reported the product label has an expiration of 08-31-2024 and a certificate of 08-28-2024.The label was confirmed to be correct per the batch history record; therefore the certificate was updated with the correct expiration date of 08-31-2024.The matter was investigated, and a quality notification was initiated.Based upon this information, the complaint is confirmed.A review of past complaints on this product over the past 12 months yielded no trend seen for this issue as of (b)(6) 2021.However, bd will continue to monitor for complaint trending.The review of the device history record was completed with no issue being noted.
 
Event or Problem Description
It was reported that while using bd gaspak¿ co2 indicators incorrect label information was observed by the laboratory personnel.There was no report of patient impact.The following information was provided by the initial reporter: "expiry on product does not match certificate.".

Brand Name
BD GASPAK¿ CO2 INDICATORS
Common Device Name
DEVICE, GAS GENERATING
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12978267
Report Number1119779-2021-01945
Device Sequence Number4569063
Product Code KZJ
UDI-Device Identifier30382902710555
UDI-Public30382902710555
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/28/2024
Device Model Number271055
Device Catalogue Number271055
Device Lot NumberB01D260M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2021
Initial Report FDA Received Date12/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown